Alert archive / Florida / Small Craft Advisories in 2015
Small Craft Advisory 39, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Nov 5, 2015, 4:22 AM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2015, 4:22 AM EST (09:22 UTC)
- Expired
- Nov 6, 2015, 4:16 AM EST
- In force
- 24 hr
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
121 WHUS72 KKEY 050922 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 422 AM EST THU NOV 5 2015 GMZ052>055-072>075-051730- /O.NEW.KKEY.SC.Y.0039.151105T0922Z-151105T2200Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 422 AM EST THU NOV 5 2015 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE FLORIDA STRAITS. * WINDS...EAST WINDS OF AROUND 20 KNOTS WILL PREVAIL ON THE FLORIDA STRAITS TODAY...AND LIKELY PERSIST INTO TONIGHT. * WAVES/SEAS...SEAS UP TO 7 FEET ARE EXPECTED IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ APA
4 follow-up statements
257 WHUS72 KKEY 051309 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 809 AM EST THU NOV 5 2015 GMZ033>035-042>044-052200- /O.EXA.KKEY.SC.Y.0039.000000T0000Z-151105T2200Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- 809 AM EST THU NOV 5 2015 ...SMALL CRAFT ADVISORY EXPANDED INTO HAWK CHANNEL AND THE SOUTHEASTERN GULF OF MEXICO... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR HAWK CHANNEL...THE SOUTHEASTERN GULF BEYOND FIVE FATHOMS...AND THE GULF SIDE WATERS WEST OF THE SEVEN MILE BRIDGE. * WINDS...EAST WINDS OF AROUND 20 KNOTS WILL PREVAIL TODAY. * WAVES/SEAS...SEAS UP TO 6 FEET ARE EXPECTED SURROUNDING THE DRY TORTUGAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ GMZ052>055-072>075-052200- /O.CON.KKEY.SC.Y.0039.000000T0000Z-151105T2200Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 809 AM EST THU NOV 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...EAST WINDS OF AROUND 20 KNOTS WILL PREVAIL TODAY...AND LIKELY PERSIST INTO TONIGHT. * WAVES/SEAS...SEAS UP TO 7 FEET ARE EXPECTED IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ CLR
127 WHUS72 KKEY 052126 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 426 PM EST THU NOV 5 2015 GMZ033>035-042>044-052>055-072>075-060300- /O.EXT.KKEY.SC.Y.0039.000000T0000Z-151106T0300Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 426 PM EST THU NOV 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...EAST WINDS NEAR 20 KNOTS WILL PREVAIL TONIGHT ON THE AFFECTED COASTAL WATERS. WINDS WILL TEND TO DECREASE LATER TONIGHT. * WAVES/SEAS...SEAS UP TO 8 FEET ARE EXPECTED IN THE STRAITS OF FLORIDA...ESPECIALLY IN THE GULF STREAM. SEAS UP TO 6 FEET ARE POSSIBLE AROUND AND SOUTH OF THE DRY TORTUGAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ CLR
556 WHUS72 KKEY 060252 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 952 PM EST THU NOV 5 2015 GMZ033>035-042>044-052>055-072>075-061000- /O.EXT.KKEY.SC.Y.0039.000000T0000Z-151106T1000Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 952 PM EST THU NOV 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...EAST WINDS NEAR 20 KNOTS WILL PREVAIL OVERNIGHT ON THE FLORIDA STRAITS AND DEEP GULF WATERS. WINDS WILL TREND SLOWLY DOWNWARDS. * WAVES/SEAS...SEAS UP TO 8 FEET ARE EXPECTED IN THE STRAITS OF FLORIDA...ESPECIALLY IN THE GULF STREAM. SEAS UP TO 6 FEET ARE POSSIBLE AROUND AND SOUTH OF THE DRY TORTUGAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
679 WHUS72 KKEY 060916 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 416 AM EST FRI NOV 6 2015 GMZ033>035-042>044-052>055-072>075-061030- /O.CAN.KKEY.SC.Y.0039.000000T0000Z-151106T1000Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 416 AM EST FRI NOV 6 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY...WHICH WAS IN EFFECT FOR THE COASTAL WATERS OF THE GULF OF MEXICO AND ATLANTIC. BE THAT AS IT MAY...SMALL CRAFT ARE URGED TO EXERCISE CAUTION TODAY DUE TO SUSTAINED EAST TO SOUTHEAST SURFACE WINDS OF 15 TO 20 KNOTS. $$ BS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 4, 9:03 PM EST, 7 hours 19 minutes earlier.
Area forecast discussion, Nov 4, 9:03 PM EST, 7 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KEY WEST FL 903 PM EST WED NOV 4 2015 .DISCUSSION... .CURRENTLY... THE CONUS VIEW SHOWS A TROUGH DIVING SOUTH ALONG THE INTERMOUNTAIN WEST WITH A MASSIVE AREA OF HIGH PRESSURE ACROSS THE MID ATLANTIC STATES. AN INVERTED TROUGH IS NEAR THE WESTERN TIP OF CUBA AND THE TROUGH AXIS EXTENDS ACROSS CENTRAL CUBA. THE KEYS AREA RESIDES ALONG THE SOUTHERN EDGE OF THIS RIDGE BETWEEN THE SURFACE RIDGE AND THE TROUGH TO THE SOUTHWEST. SCATTERED SHOWERS WITH EMBEDDED THUNDERSTORMS ARE TREKKING WESTWARD ACROSS THE FLORIDA STRAITS...NEARSHORE WATERS...AND THE KEYS ISLAND CHAIN. THE MARINE REPORTING STATIONS SHOW WINDS OUT OF THE EAST AT 15 TO 20 KNOTS WHILE THE ISLAND TERMINALS 10 TO 15 KNOTS WITH HIGHER GUSTS. .FORECAST... WITH THE MASSIVE RIDGE TO OUR NORTH AND THE TROUGH TO THE SOUTH...EXPECT FRESH WINDS TO CONTINUE OVERNIGHT AND THURSDAY. MOISTURE IS BEING SQUEEZED BETWEEN THE HIGH PRESSURE TO OUR NORTH AND THE TROUGH TO THE SOUTH...RESULTING IN THE AREA OF SHOWERS AND THUNDERSTORMS CROSSING THE KEYS AREA. THE RIDGE WILL SLIDE TO THE EAST OVER THE ATLANTIC AS THE TROUGH OVER THE INTERMOUNTAIN WEST PUSHES ACROSS THE CENTRAL PLANS AND MISSISSIPPI VALLEY SATURDAY NIGHT AND SUNDAY. AS THE TROUGH MOVES OVER THE SOUTHEASTERN STATES ON SUNDAY...WINDS WILL RELAX IN A COL REGION IN THE SOUTHEASTERN GULF OF MEXICO. EXPECTING ABOVE NORMAL TEMPERATURES THROUGH THE WEEKEND. && .MARINE... A MID ATLANTIC AREA OF HIGH PRESSURE WILL REMAIN IN CONTROL OF THE WINDS ACROSS THE KEYS THROUGH SATURDAY. FRESH BREEZES WILL CONTINUE THROUGH THURSDAY NIGHT WITH A POTENTIAL FOR AN ADVISORY TONIGHT AND POSSIBLY THURSDAY FOR AT LEAST THE FLORIDA STRAITS. THIS RIDGE WILL STRETCH EASTWARD AS A TROUGH MOVES OVER THE SOUTHEASTERN STATES LATE SATURDAY...RESULTING IN GRADUALLY DECREASING BREEZES SATURDAY AND SUNDAY. && .AVIATION... PERIODS OF MVFR TO IFR CEILINGS AND / OR VISIBILITIES CAN BE EXPECTED ESPECIALLY OVERNIGHT AT BOTH THE KEY WEST AND MARATHON INTERNATIONAL TERMINALS. A LINE OF SHOWERS WITH A FEW THUNDERSTORMS ARE CURRENTLY HEADING FOR THE MIDDLE AND LOWER KEYS IN THE EASTERLY FLOW. SURFACE WINDS ARE 10 TO 15 KNOTS AND GUSTING BETWEEN 18 AND 22 KNOTS. EXPECTING WINDS TO REMAIN IN THE 10 TO 15 KNOTS RANGE WITH HIGHER GUSTS THROUGH THE TAF PERIOD. && .CLIMATE... TODAY WAS THE THIRD DAY IN A ROW THAT THE KEY WEST INTERNATIONAL AIRPORT RECORD A RECORD WARM LOW TEMPERATURE. THIS MORNING THE LOW ONLY DROPPED TO 80 DEGREES BREAKING THE PREVIOUS RECORD LAST RECORDED IN 2004. THIS AFTERNOON THE KEY WEST INTERNATIONAL AIRPORT ASOS RECORD A MAXIMUM TEMPERATURE OF 87 DEGREES...WHICH TIED THE PREVIOUS RECORD SET IN 1992. && .KEY WATCHES/WARNINGS/ADVISORIES... FL...NONE. GM...NONE. && PUBLIC/MARINE/AVIATION/NOWCASTS.....BWC DATA COLLECTION.......VICKERY VISIT US ON THE WEB AT WEATHER.GOV/KEY FOLLOW US ON FACEBOOK AND TWITTER AT... WWW.FACEBOOK.COM/NWSKEYWEST WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Nov 4, 5:30 AM EST, 22 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 530 AM EST WED NOV 4 2015 FLZ076>078-GMZ031>035-042>044-052>055-072>075-051100- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 530 AM EST WED NOV 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR THE FLORIDA STRAITS BY THURSDAY MORNING AND CONTINUE THROUGH THURSDAY NIGHT. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED ALONG THE FLORIDA KEYS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. APA
Nearby
Small Craft Advisories in Florida, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.